Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On contravariant finiteness of subcategories
of modules of projective dimension $\leq I$


Author: Bangming Deng
Journal: Proc. Amer. Math. Soc. 124 (1996), 1673-1677
MSC (1991): Primary 16P20, 18G20
MathSciNet review: 1340382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \land $ be an artin algebra. This paper presents a sufficient condition for the subcategory $ \mathcal {P}^{i}( \land )$ of $\mod \land $ to be contravariantly finite in $\mod \land $, where $ \mathcal {P}^{i}( \land )$ is the subcategory of $\mod \land $ consisting of $ \land $--modules of projective dimension less than or equal to $i$. As an application of this condition it is shown that $ \mathcal {P}^{i}( \land )$ is contravariantly finite in $\mod \land $ for each $i$ when $ \land $ is stably equivalent to a hereditary algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16P20, 18G20

Retrieve articles in all journals with MSC (1991): 16P20, 18G20


Additional Information

Bangming Deng
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Email: dengbm@bnu.ihep.ac.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03438-7
PII: S 0002-9939(96)03438-7
Received by editor(s): November 30, 1994
Additional Notes: Supported by the Postdoctoral Science Foundation of China.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1996 American Mathematical Society